# SDR LR7A2021070802836

- Difficulty date: July 8, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 58,836 hours, 34,577 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: LS5204
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5315, FOUND BULKHEAD LOWER CAP CRACKED AT FS902, LBL63, WL212. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-22.    NR# 1000442343.
